MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. NEUROTHERM¿ CLASSIC CURVED RF NEEDLE, 22G, 10CM; RF CANNULA

ST. JUDE MEDICAL, INC. NEUROTHERM¿ CLASSIC CURVED RF NEEDLE, 22G, 10CM; RF CANNULA
Model Number C-1005-S
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis; however further investigation revealed the incorrect tip length setting was used during manufacturing.
 
Event or Problem Description
Related manufacture ref number: 2182269-2019-00196, 2182269-2019-00197, 2182269-2019-00198, 2182269-2019-00199, 2182269-2019-00200, 2182269-2019-00201, 2182269-2019-00202, 2182269-2019-00203, 2182269-2019-00204, 2182269-2019-00205, 2182269-2019-00206, 2182269-2019-00207, 2182269-2019-00208, 2182269-2019-00209, 2182269-2019-00210, 2182269-2019-00211, 2182269-2019-00212, 2182269-2019-00213, 2182269-2019-00214, 2182269-2019-00215, 2182269-2019-00216, 2182269-2019-00217, 2182269-2019-00218, 2182269-2019-00219, 2182269-2019-00220, 2182269-2019-00221, 2182269-2019-00222, 2182269-2019-00223, 2182269-2019-00224, 2182269-2019-00225, 2182269-2019-00226, 2182269-2019-00227, 2182269-2019-00228, 2182269-2019-00229, 2182269-2019-00230, 2182269-2019-00231, 2182269-2019-00232, 2182269-2019-00233, 2182269-2019-00234, 2182269-2019-00235.Upon opening the box at the customer site, the label indicated a 5 mm tip and the product inside was a 10 mm tip.

Brand Name
NEUROTHERM¿ CLASSIC CURVED RF NEEDLE, 22G, 10CM
Common Device Name
RF CANNULA
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key9343078
Report Number2182269-2019-00201
Device Sequence Number19536131
Product Code GXI
UDI-Device Identifier05415067028693
UDI-Public05415067028693
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K000073
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberC-1005-S
Device Lot Number6865795
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2019
Initial Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FA-Q419-NM_EP-2
Patient Sequence Number1